# SDR USAA010761

- Difficulty date: June 22, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Part time: 35,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AFT CARGO DOOR SKIN CRACKED .5 INCH, HANDLE CUTOUT, AFT UPPER CORNER.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER PER SRM 52-30-03.  (M)
